# SDR CALA2009020400082

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 33,670 hours, 4,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BODY STATION 412 LBL 20 TRACK FOUND CRACKED.  REPLACED FORWARD CARGO COMPARTMENT TRACK AT BODY STATION 412 LBL 20 PER SRM 51-10-02.
